MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 1996

[Fatal arrhythmia following administration of suxamethonium in a postpartum woman subsequently found to have dystrophia myotonica].

Rozendaal F W, Rupreht J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 28-year-old woman died of irreversible ventricular fibrillation after administration of succinylcholine because of post partum curettage. Afterwards it became known she had undiagnosed myotonic dystrophy. She also had metabolic acidosis because of haemorrhagic hypovolaemia resulting in a probably elevated serum K+ concentration preoperatively. Succinylcholine given to patients with myotonic dystrophy may lead to life threatening hyperkalaemia and cardiac arrest. Therapy should be aimed at immediate lowering of serum K+ concentration with calcium, sodium bicarbonate and hyperventilation.

Для цитирования: Rozendaal F W, Rupreht J. [Fatal arrhythmia following administration of suxamethonium in a postpartum woman subsequently found to have dystrophia myotonica].. Nederlands tijdschrift voor geneeskunde. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.